Hair loss

I have been taking Plaquenil for a while and have experienced pretty severe (in my opinion) hair loss. Originally, I was feeling better and not having as much joint pain. Lately though, it seems to be losing its effectiveness and my doctor has offered to put me on Azathioprine. What experiences and side

Ha. Didn’t finish my post before my phone thought I was done!

Anyway, side effects of hair loss? Trying to decide if it is worth a switch.

The hair loss could likely be due to a flare and would go along with your other symptoms

Several years ago I did the azathioprine (immuran) I can tell you for me it did little to help me. I lost a good portion of my hair, appetite and had a number of serious upper respitory infections including repeated bouts of bacterial pneumonia, and anemia that had to be treated with blood transfusions and procrit. I should point out that this is my experience with it, everyone is different, I can say once we stopped the immuran the other problems got better. Good luck to you I hope I've helped

Thanks for the replies…we will see!